# SDR 10252005A

- Difficulty date: October 24, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 24,815 hours, 30,145 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 10223N0
- Part serial: 165
- Condition: Malfunctioned
- Location: Prop Rpm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PROP RPM DROPPED 300 RPM IN FLIGHT, UNABLE TO SYNC, AFTER LANDING.  LT PROP RPM DROPPED TO 0.  REMOVED AND REPLACED PROP RPM GAUGE PN ON/OFF 10223N0, SN ON 237, SN OFF 165 OPS CHECK GOOD.
